# SDR USAA070547

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 500e S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SIDEALL SUPPORT BRACKET STA 500E STR 20L CRACKED.  FABRICATED NEW BRACKET PER BOEING DWG 65C32055 & 65C32625, DEFECT SIZE:  .250 INCH.
